Previous |  Up |  Next


Title: Two-sided nonsingular transformations (English)
Author: Iwanik, A.
Language: English
Journal: General topology and its relations to modern analysis and algebra IV
Volume: Part B: Contributed Papers
Issue: 1976
Pages: 179-186
Category: math
MSC: 28A05
MSC: 28A60
MSC: 28D05
MSC: 54C10
MSC: 54G05
idZBL: Zbl 0368.28023
idMR: MR0473139
Date available: 2009-02-12T09:09:29Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_04-1976-2_42.pdf 764.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo